Quantitative non-geometric convergence bounds for independence samplers
Roberts, Gareth O. and Rosenthal, Jeffrey S. (Jeffrey Seth) (2009) Quantitative non-geometric convergence bounds for independence samplers. Working Paper. Coventry: University of Warwick. Centre for Research in Statistical Methodology. Working papers, Vol.2009 (No.9).
WRAP_Roberts_09-09w.pdf - Published Version - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://www2.warwick.ac.uk/fac/sci/statistics/crism...
Markov chain Monte Carlo (MCMC) algorithms are widely used in statistics, physics, and
computer science, to sample from complicated high-dimensional probability distributions. A
central question is how quickly the chain converges to the target (stationarity) distribution.
In this paper, we consider this question for a particular class of MCMC algorithms,
independence samplers (Hastings, 1970; Tierney, 1994).
|Item Type:||Working or Discussion Paper (Working Paper)|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Statistics|
|Library of Congress Subject Headings (LCSH):||Distribution (Probability theory), Markov processes, Monte Carlo method|
|Series Name:||Working papers|
|Publisher:||University of Warwick. Centre for Research in Statistical Methodology|
|Place of Publication:||Coventry|
|Number of Pages:||14|
|Status:||Not Peer Reviewed|
|Access rights to Published version:||Open Access|
P.H. Baxendale (2005), Renewal theory and computable convergence rates for geometrically
Actions (login required)
Downloads per month over past year